# SDR AALA20140212004

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 51,286 hours, 6,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT NR 4 DOORS EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS AT RT & LT NR 4 DOORS, OPERATIONS CHECKED NORMAL.
